Uniqueness of viscosity solutions of Hamilton-Jacobi equations revisited

Michael G. Crandall, Hitoshi Ishii, Pierre Louis Lions

Research output: Contribution to journalArticle

62 Citations (Scopus)
Original languageEnglish
Pages (from-to)581-596
Number of pages16
JournalJournal of the Mathematical Society of Japan
Volume39
Issue number4
DOIs
Publication statusPublished - 1987
Externally publishedYes

Fingerprint

Hamilton-Jacobi Equation
Viscosity Solutions
Uniqueness

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Uniqueness of viscosity solutions of Hamilton-Jacobi equations revisited. / Crandall, Michael G.; Ishii, Hitoshi; Lions, Pierre Louis.

In: Journal of the Mathematical Society of Japan, Vol. 39, No. 4, 1987, p. 581-596.

Research output: Contribution to journalArticle

Crandall, Michael G. ; Ishii, Hitoshi ; Lions, Pierre Louis. / Uniqueness of viscosity solutions of Hamilton-Jacobi equations revisited. In: Journal of the Mathematical Society of Japan. 1987 ; Vol. 39, No. 4. pp. 581-596.
@article{a5497ebdea25450c9645d412805da12b,
title = "Uniqueness of viscosity solutions of Hamilton-Jacobi equations revisited",
author = "Crandall, {Michael G.} and Hitoshi Ishii and Lions, {Pierre Louis}",
year = "1987",
doi = "10.2969/jmsj/03940581",
language = "English",
volume = "39",
pages = "581--596",
journal = "Journal of the Mathematical Society of Japan",
issn = "0025-5645",
publisher = "Mathematical Society of Japan - Kobe University",
number = "4",

}

TY - JOUR

T1 - Uniqueness of viscosity solutions of Hamilton-Jacobi equations revisited

AU - Crandall, Michael G.

AU - Ishii, Hitoshi

AU - Lions, Pierre Louis

PY - 1987

Y1 - 1987

UR - http://www.scopus.com/inward/record.url?scp=84972545750&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84972545750&partnerID=8YFLogxK

U2 - 10.2969/jmsj/03940581

DO - 10.2969/jmsj/03940581

M3 - Article

AN - SCOPUS:84972545750

VL - 39

SP - 581

EP - 596

JO - Journal of the Mathematical Society of Japan

JF - Journal of the Mathematical Society of Japan

SN - 0025-5645

IS - 4

ER -